Journal of Symplectic Geometry

Transverse knots distinguished by knot Floer homology

Lenhard Ng, Peter Ozsváth, and Dylan Thurston

Full-text: Open access

Abstract

We use the recently defined knot Floer homology invariant for transverse knots to show that certain pairs of transverse knots with the same self-linking number are not transversely isotopic. We also show that some of the algebraic refinements of knot Floer homology lead to refined versions of these invariants, distinguishing additional transversely non-isotopic knots with the same self-linking number.

Article information

Source
J. Symplectic Geom. Volume 6, Number 4 (2008), 461-490.

Dates
First available in Project Euclid: 15 January 2009

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1232029299

Mathematical Reviews number (MathSciNet)
MR2471100

Zentralblatt MATH identifier
1173.57007

Citation

Ng, Lenhard; Ozsváth, Peter; Thurston, Dylan. Transverse knots distinguished by knot Floer homology. J. Symplectic Geom. 6 (2008), no. 4, 461--490.https://projecteuclid.org/euclid.jsg/1232029299


Export citation